# SDR SWAA2022030165835

- Difficulty date: January 29, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Scuff Plate
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 014 AFT ENTRY DOOR L-2 SLIDE CATCHES ON SCUFF PLATE WHEN CLOSING DOOR / [01] AFT ENTRY DOOR SLIDE ASSY REPACKED ON FAULT # TTG8R007Z0RQ;[02] VERIFIED STEP 1 AUDIT C/W
